Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from abdominal infection, severe chicken pox, pimples, uneven texture. Will I be okay?

i have been suffering from very bad stomatch from 3 years. dr suggested that it could be due to stoamctch infection. i was prescribed certain medicines for 5 days. also before d presction of medicine i sufferd through severe chicken pox . am of 20 years, not untill 19 i had any skin problem. but soon after chicken pox and taking medicines for stmatch my face skin developd uneven texture, and lots of pimple . am really upset with my health and my skin. i have been taking safi for a month now but see no difference in my skin. will it ever be back to normal. will ever my skin be as lustorous as it was? help needed urgently.
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi..thanks for the query.
I understand your concern, but this is nothing you should be very worried about.
You should start a skin care regimen that will improve your skin and take care of the acne eruptions on a daily basis. You can start using a broad spectrum gel based sun screen 20 mins before going out and repeat it 4-5 hourly.Use non comedogenic creams as moisturizers like Cetaphil moisturizer and Cetaphil cleanser for sensitive skin.These will avoid further darkening of the skin and the post chicken pox/post acne marks.Avoid fairness creams and any OTC lightening agent application on full face.
Use Clindamycin gel on the pimple twice daily.You may also use Adapalene gel at night ,starting with alternate night application and making it daily as your skin gradually tolerates it.
Oral antibiotics and Comedone extractions may be required intermittently and can be advised by your dermatologist.If you follow a good skin care regimen daily, it will make your skin healthy and clear soon.
Hope this helps..take care!
Answered: Tue, 26 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor